# SDR DALA2018061904157

- Difficulty date: June 18, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 78,164 hours, 17,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  LLCR AREA AND STAIR EXIT IDENTIFIER SIGNS INOPERATIVE. ALL LAMPS REPLACED AND SYSTEM OPS NORMAL.
